MAUDE Adverse Event Report: ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD. JADE PTA BALLOON DILATATION CATHETER; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD. JADE PTA BALLOON DILATATION CATHETER; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 585024022
Medical Device Problem Codes Material Rupture (1546); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during procedure to treat 80% stenosed heavily calcified left superficial femoral artery (sfa), the jade balloon was inflated to 16-18 atmospheres (atm) and burst.Upon removal, the balloon membrane separated from the catheter.The balloon membrane was all successfully retrieved using a snare with nothing left in-vivo.No further complications occurred and the patient was in stable condition.The physician believed the balloon burst due to the calcified artery.The date of event will be estimated as 04/23/2025.
 
Additional Manufacturer Narrative
The date of event will be estimated as 04/23/2025.

Brand Name
JADE PTA BALLOON DILATATION CATHETER
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD.
no. 1 jinkui road
futian free trade zone
shang hai shi, shanghai 51803 8
CH  518038
MDR Report Key22035440
Report Number3004742232-2025-00141
Device Sequence Number8641671
Product Code LIT
UDI-Device Identifier06934955901294
UDI-Public(01)06934955901294(17)260924(10)5848702409
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/16/2025
Report Date (Section F) 05/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/24/2026
Device Model Number585024022
Device Catalogue Number585024022
Device Lot Number5848702409
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/24/2025
Event Location Hospital
Date Report to Manufacturer05/16/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexMale
Patient Weight68 KG
Patient EthnicityNon Hispanic
Patient RaceWhite
Date Report Sent to FDA05/16/2025